Good News! Free Shipping* Today On Orders Over $49

{"id":10523355789,"title":"Advil, Children's Advil Combo Pack, Grape 8 fl.oz","handle":"advil-childrens-advil-combo-pack","description":"\u003cp\u003e\u003cstrong\u003eChildren's Advil Combo Pack Description from Advil\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan itemprop=\"description\"\u003eIbuprofen 100mg Fever Reducer\/ Pain Reliever (NSAID) per 5 mL\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- NEW SUPP FACTS TABLE --\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eIngredients:\u003c\/strong\u003e\u003cbr\u003e Active ingredients: Ibuprofen 100mg (NSAID), Fever reducer\/ Pain reliever\u003cbr\u003e\u003cbr\u003eInactive ingredients: acetic acid, artificial flavor, butylated hydroxytoluene, carboxymethylcellulose sodium, citric acid monohydrate, edetate, disodium, FD\u0026amp;C blue no. 1, FD\u0026amp;C red no. 40, glycerin, microcrystalline cellulose, polysorbate 80, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucrose, xantham gum.\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Directions\u003c\/strong\u003e\u003cbr\u003e Do not use more give more than directed\u003cbr\u003efind right dose. If possible, use weight to dose; otherwise use age.\u003cbr\u003erepeat dose every 6-8 hours, if needed\u003cbr\u003edo not use more than 4 times day\u003cbr\u003eDosing:\u003cbr\u003eUnder 24 lb, under 2 yr, ask a doctor\u003cbr\u003e24-35 lb, 2-3 yr, 1 tsp\u003cbr\u003e36-47 lb, 4-5 yr, 1 1\/2 tsp\u003cbr\u003e48-59 lb, 6-8 yr, 2 tsp\u003cbr\u003e6--71 lb, 9-10 yr, 2 1\/2 tsp\u003cbr\u003e72-95 lb, 11 yr, 3 tsp\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Disclaimer\u003c\/strong\u003e\u003cbr\u003e Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.\u003cbr\u003eSymptoms may include:\u003cbr\u003ehives\u003cbr\u003efacial swelling\u003cbr\u003easthma (wheezing)\u003cbr\u003eshock\u003cbr\u003eskin reddening\u003cbr\u003erash\u003cbr\u003eblisters\u003cbr\u003eif an allergic reaction occurs, stop use and seek medical help right away.\u003cbr\u003eStomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child\u003cbr\u003ehas had stomach ulcers or bleeding problems\u003cbr\u003etakes a blood thinning (anticoagulant) or steroid drug\u003cbr\u003etakes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]\u003cbr\u003etakes more or for a longer time than directed\u003cbr\u003esore throat warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor.\u003c\/p\u003e","published_at":"2017-08-30T22:16:20-04:00","created_at":"2017-08-07T09:43:58-04:00","vendor":"Advil","type":"Allstarhealth","tags":[],"price":1115,"price_min":1115,"price_max":1115,"available":true,"price_varies":false,"compare_at_price":1528,"compare_at_price_min":1528,"compare_at_price_max":1528,"compare_at_price_varies":false,"variants":[{"id":41042373069,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"","requires_shipping":true,"taxable":true,"featured_image":null,"available":true,"name":"Advil, Children's Advil Combo Pack, Grape 8 fl.oz","public_title":null,"options":["Default Title"],"price":1115,"weight":0,"compare_at_price":1528,"inventory_quantity":1,"inventory_management":null,"inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1656\/0553\/products\/buy-advil-childrens-advil-combo-pack-grape-8-floz.jpg?v=1502188221"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1656\/0553\/products\/buy-advil-childrens-advil-combo-pack-grape-8-floz.jpg?v=1502188221","options":["Title"],"content":"\u003cp\u003e\u003cstrong\u003eChildren's Advil Combo Pack Description from Advil\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan itemprop=\"description\"\u003eIbuprofen 100mg Fever Reducer\/ Pain Reliever (NSAID) per 5 mL\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- NEW SUPP FACTS TABLE --\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eIngredients:\u003c\/strong\u003e\u003cbr\u003e Active ingredients: Ibuprofen 100mg (NSAID), Fever reducer\/ Pain reliever\u003cbr\u003e\u003cbr\u003eInactive ingredients: acetic acid, artificial flavor, butylated hydroxytoluene, carboxymethylcellulose sodium, citric acid monohydrate, edetate, disodium, FD\u0026amp;C blue no. 1, FD\u0026amp;C red no. 40, glycerin, microcrystalline cellulose, polysorbate 80, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucrose, xantham gum.\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Directions\u003c\/strong\u003e\u003cbr\u003e Do not use more give more than directed\u003cbr\u003efind right dose. If possible, use weight to dose; otherwise use age.\u003cbr\u003erepeat dose every 6-8 hours, if needed\u003cbr\u003edo not use more than 4 times day\u003cbr\u003eDosing:\u003cbr\u003eUnder 24 lb, under 2 yr, ask a doctor\u003cbr\u003e24-35 lb, 2-3 yr, 1 tsp\u003cbr\u003e36-47 lb, 4-5 yr, 1 1\/2 tsp\u003cbr\u003e48-59 lb, 6-8 yr, 2 tsp\u003cbr\u003e6--71 lb, 9-10 yr, 2 1\/2 tsp\u003cbr\u003e72-95 lb, 11 yr, 3 tsp\u003c\/p\u003e\n\u003cp style=\"margin-top: 20px;\"\u003e\u003cstrong\u003eManufacturer's Disclaimer\u003c\/strong\u003e\u003cbr\u003e Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.\u003cbr\u003eSymptoms may include:\u003cbr\u003ehives\u003cbr\u003efacial swelling\u003cbr\u003easthma (wheezing)\u003cbr\u003eshock\u003cbr\u003eskin reddening\u003cbr\u003erash\u003cbr\u003eblisters\u003cbr\u003eif an allergic reaction occurs, stop use and seek medical help right away.\u003cbr\u003eStomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child\u003cbr\u003ehas had stomach ulcers or bleeding problems\u003cbr\u003etakes a blood thinning (anticoagulant) or steroid drug\u003cbr\u003etakes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]\u003cbr\u003etakes more or for a longer time than directed\u003cbr\u003esore throat warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor.\u003c\/p\u003e"}

Advil, Children's Advil Combo Pack, Grape 8 fl.oz

Product Description
$11.15 $15.28
Maximum quantity available reached.

Children's Advil Combo Pack Description from Advil

Ibuprofen 100mg Fever Reducer/ Pain Reliever (NSAID) per 5 mL

Ingredients:
Active ingredients: Ibuprofen 100mg (NSAID), Fever reducer/ Pain reliever

Inactive ingredients: acetic acid, artificial flavor, butylated hydroxytoluene, carboxymethylcellulose sodium, citric acid monohydrate, edetate, disodium, FD&C blue no. 1, FD&C red no. 40, glycerin, microcrystalline cellulose, polysorbate 80, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucrose, xantham gum.

Manufacturer's Directions
Do not use more give more than directed
find right dose. If possible, use weight to dose; otherwise use age.
repeat dose every 6-8 hours, if needed
do not use more than 4 times day
Dosing:
Under 24 lb, under 2 yr, ask a doctor
24-35 lb, 2-3 yr, 1 tsp
36-47 lb, 4-5 yr, 1 1/2 tsp
48-59 lb, 6-8 yr, 2 tsp
6--71 lb, 9-10 yr, 2 1/2 tsp
72-95 lb, 11 yr, 3 tsp

Manufacturer's Disclaimer
Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include:
hives
facial swelling
asthma (wheezing)
shock
skin reddening
rash
blisters
if an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning; This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child
has had stomach ulcers or bleeding problems
takes a blood thinning (anticoagulant) or steroid drug
takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
takes more or for a longer time than directed
sore throat warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor.

Vendor: Advil
jQuery('#notify-me').click(function() { jQuery('#notify-me-wrapper').fadeIn(); return false; } );